Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kat_nicole

1 week until I start generic brand of accutane... fingers crossed!

Recommended Posts

Hello friends!

I have been coming to acne.org for a while now for advice on my acne. I had a flawless face in high school, and then nursing school decided to wreck havoc on my face! (grrrrrr.......!) I have tried proactiv (it sucked), antibiotics, creams, lotions, vitamins, all fruit and veggies diet.... everything!!! Accutane is a last resort for me, as it is for many people. I go for my blood and pregnancy tests Monday, so hopefully I will get my prescription filled that day. :pray:

I will include pics to show everyone how bad my acne is... and how tired and disgusting nursing school has made me look ha! When I start next week, I plan on using a simple cleanser (maybe noxzema), vitamin e capsules, dr. dan's cortibalm, and a moisturizer with spf 15 at least... any product suggestions?

I hope some of you will follow my experience and offer words of encouragement.... I will need it!!

post-134990-1280884584_thumb.jpg

post-134990-1280884592_thumb.jpg

post-134990-1280884584_thumb.jpg

post-134990-1280884592_thumb.jpg

Link to comment
Share on other sites

Congrats on soon to be starting your course!!

I am so happy that you are starting now while you skin looks the way it does because mine looked identical to that in about January and that's when I started with a naturopathic route...my skin got so much worse and by Feb-March it was covering all of my cheeks as well. If I could go back in time I would have started Accutane back in January and not waited for July. I guess everything happens for a reason.. and I feel better now knowing that I tried everything possible for my skin before resorting to Accutane. Anyway, I'm very happy that you will be avoiding what I went through because it was terrible.

I would recommend using Cetaphil instead of Noxema (I wouldn't classify Noxema as a simple cleanser and while on Accutane you will definitely need something very mild and gentle). Stock up on lip ointment..either vaseline or aquaphor (not sure what's available where you live). I had dry eyes for a couple of days, so I was using Visine for that. Um what else...oh! you will need a good body lotion..I use St Ives lotion with vitamin e. I am also taking vitamin e and glucosamine at least 3-4 hours away from my Accutane and with food.

Hope this helps!!

Edited by Angela1985
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×